# SDR AALA20150220003

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 48,503 hours, 23,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: CDK2396
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY ATTACH FITTING IS CORRODED AT STATION 218 INBD OF CTR LINE.  INSTALLED NEW G2 GALLEY ATTACH FITTING IAW AARD 51-00-05 & DWG CDK2396.
